# SDR ASOA201611110865

- Difficulty date: November 9, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 35,898 hours, 20,897 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2008010228
- Condition: Seized
- Location: Nr 1
- Part time: 6,198 hours, 20 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UPON ENTERING ICING CONDITIONS THE COCKPIT FILLED WITH SMOKE AND ACFT PERFORMED AIR RETURN BACK TO EWR. MX INSPECTED AND RAN A/C SYSTEMS NOTED NR 1 PACK ACM SEIZED.  REMOVED AND REPLACED NR 1 ACM AND HEAT EXCHANGER WITH OPERATIONAL CHECKS GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
